# SDR UALA2013041102490

- Difficulty date: April 8, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,937 hours, 23,088 cycles
- Engine: Pwa PW2037
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 339
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISC LIGHT ON & EICAS MESSAGE 'AUTOPILOT DISC' DISPLAYED WITH 2 AUTOPILOT SYSTEM ENGAGED IN COMMAND.  AT CRUISE 380 M.80 CTR A-P DISCONNECTED.  TRIMMED AND TRIED AGAIN,  NO GO, LEFT AND RIGHT AUTOPILOT SYS OK.  FOUND FAULT FCC-C.  REPLACED CENTER FCC PER MM AND ACCOMPLISHED CATIII CHECK PER MM, OPS NORMAL.
